Solutions of Sakaki-Kakei equations of type 3, 5 and 6

この論文にアクセスする

著者

抄録

The purpose of this paper is to obtain general solutions of Sakaki-Kakei equations of type 3, 5 and 6. We first obtain general solution of two dimensional discrete dynamical system associated with arithmetic and harmonic mean through a conjugacy of the iteration map. We next show that the arithmetic and harmonic mean system is semiconjugate to Sakaki-Kakei equations of type 3, 5 and 6 under some conditions. From those results, we obtain their general solutions. We finally clarify behaviors of the solutions.

収録刊行物

  • JSIAM Letters

    JSIAM Letters 2(0), 73-76, 2010

    一般社団法人 日本応用数理学会

各種コード

  • NII論文ID(NAID)
    130000303924
  • 本文言語コード
    ENG
  • データ提供元
    J-STAGE 
ページトップへ